MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HBSAG

ABBOTT LABORATORIES PRISM HBSAG
Catalog Number 06D19-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ticket searches determined that there is a normal complaint activity for the likely cause lots and the tracking and trending report review determined that there are no related adverse and non-statistical trends for the two mentioned assays.A review of labeling concluded that the issue is sufficiently addressed.The performance of the likely cause lots was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not reveal any events or issues that may have impacted the performance of the lot numbers in relation to the complaint issue.A review of field data was performed for the prism hbsag assay.The initial (b)(6) rate, repeat (b)(6) rate and the specificity were within package insert specifications.A product deficiency was not identified.
 
Event or Problem Description
The account stated a donor generated (b)(6) prism hbsag (b)(6), confirmed (b)(6) with prism hbsag confirmatory results.Data provided: donor 2 generated prism hbsag (b)(6)) and confirmed (b)(6) confirmatory (b)(6) using a different sample from the same draw.A second blood draw generated (b)(6) prism hbsag results.No plasma units were released for use and the donor is deferred from further donation.No impact to patient/donor management was reported.No specific donor information was provided.

Brand Name
PRISM HBSAG
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7423594
Report Number1415939-2018-00075
Device Sequence Number13464952
Product Code KSJ
UDI-Device Identifier00380740062989
UDI-Public(01)00380740062989(17)180928(10)82004M500
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2018
Device Catalogue Number06D19-68
Device Lot Number82004M500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1